MAUDE Adverse Event Report: KEYSTONE DENTAL, INC. DYMIC; DYNAMIC DENTAL IMPLANT Ø5MM L6MM

KEYSTONE DENTAL, INC. DYMIC; DYNAMIC DENTAL IMPLANT Ø5MM L6MM
Model Number 21-70011
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 11/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Failure to osseointegrate is a well-known and inherent risk of dental implants and is documented in the literature across implant systems1, 2 (see e.G., keller, 1995; bornstein, 2008,).Paltop dental solutions inc.Provides ifu with all implants.Failure to osseointegrate, and loss of osseointegration (implant mobility) is identified as an adverse reaction and identified in the list of warnings in all end-osseous dental implant labelling.The specific cause for a particular complaint is often not readily identified as there are various factors that contribute to the risk of implant failure.These include systemic medical condition (uncontrolled diabetes mellitus, aids, osteoporosis), poor bone quality and quantity of bone in which the implant is implanted, medications (corticosteroids, bisphosphonates), harmful habits to healing (smoking), secondary infection and/or surgical trauma, unexperienced clinician, improper surgical technique, or mobility of the implant leads to its removal or replacement, hence dental implant failure.In addition, a rate of implant failure that does not affect the products' risk assessment does not require investigation as it is a well-known failure mode which has been adequately studied in the past.Keystone dental inc.Provides labeling with all implants.Failure to osseointegrate and loss of osseointegration (implant mobility) is identified as an adverse reaction and identified in the list of warnings in all endosseous dental implant labeling.The specific cause for a particular complaint is often not readily identified as there are various factors that contribute to the risk of implant failure.These include patient factors such as prior oral infection, poor bone quality or quantity, systemic conditions such as diabetes and uncontrolled hypertension.Technique factors such as overheating of the implant site may cause necrosis of the bone, preventing growth (pelayo et al., 2008; turkyilmaz & al., 2008).Patient habits such as tobacco use (heitz-mayfield & huynh-ba, 2009), alcohol or drug abuse, poor oral hygiene, and bruxism (salvi & braegger, 2009) may also lead to implant failure.In addition, improper surgical technique can lead to implant failure and/or loss of supporting bone (salvi & braegger, 2009).
 
Event or Problem Description
Failed to osseointegrate.

Brand Name
DYMIC
Common Device Name
DYNAMIC DENTAL IMPLANT Ø5MM L6MM
Manufacturer (Section D)
KEYSTONE DENTAL, INC.
13645 alton pkwy ste a
irvine CA 92618
Manufacturer (Section G)
KEYSTONE DENTAL, INC.
13645 alton pkwy ste a
irvine CA 92618
Manufacturer Contact
kathleen labrie
13645 alton pkwy ste a
irvine, CA 92618
9784308257
MDR Report Key23692084
Report Number3005990499-2025-72323
Device Sequence Number13042550
Product Code DZE
UDI-Device Identifier07290108695557
UDI-Public(01)07290108695557(17)271101(10)WO-023898
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number21-70011
Device Catalogue Number21-70011
Device Lot NumberWO-023898
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Initial Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale